# SDR DALA2022071304872

- Difficulty date: July 12, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 58,897 hours, 30,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 - FCS :REPAIR EXTERNAL SKIN LOC FR1 TO FR2 BELOW UPPER STRINGER R/H AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIR INSTRUCTIONS ON EXTERNAL SKIN LOC FR1 TO FR 2 BELOW UPPER STRINGER R/H AT LOWER FUSELAGE AS PER ER/A 600477-14 REV. ORIGINAL SECTION I.(2317441)
